# SDR HEEA076495

- Difficulty date: October 5, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,545 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247137
- Condition: Worn
- Location: Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT COVER HAS WORN END CAPS.
